Cosine families and abstract nonlinear second order differential equations

  • C. C. Travis
  • G. F. Webb
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    V. Barbu, A class of boundary problems for second order abstract differential equations,J. Fac. Sci. Univ. Tokyo I A Math.,19 (1972), 295–319.Google Scholar
  2. [2]
    V. Barbu,Nonlinear Semigroups and Differential Equations in Banach Spaces, Noordhoff International (Leyden. The Netherlands, 1975).Google Scholar
  3. [3]
    G. Da Prato andE. Giusti, Una caratterizzazione dei generatori di funzioni coseno astratte,Boll. Unione Mat. Italiana. 22 (1967), 357–362.Google Scholar
  4. [4]
    N. Dunford andJ. T. Schwartz,Linear Operators, Part I: General Theory, Interscience (New York, 1958).Google Scholar
  5. [5]
    H. O. Fattorini, Ordinary differential equations in linear topological spaces, I,J. Differential Equations,5 (1968), 72–105.Google Scholar
  6. [6]
    H. O. Fattorini, Ordinary differential equations in linear topological spaces, II,J. Differential Equations,6 (1969), 50–70.Google Scholar
  7. [7]
    H. O. Fattorini, Uniformly bounded cosine functions in Hilbert space,Indiana Univ. Math. J.,20 (1970), 411–425.Google Scholar
  8. [8]
    E. Giusti, Funzioni coseno periodiche,Boll. Unione Mat. Italiana,22 (1967), 478–485.Google Scholar
  9. [9]
    J. Goldstein, Semi-groups and hyperbolic equations,J. Functional Analysis,4 (1969), 50–70.Google Scholar
  10. [10]
    J. Goldstein, On a connection between first and second order differential equations in Banach spaces.J. Math. Anal. Appl.,30 (1970), 246–251.Google Scholar
  11. [11]
    J. Goldstein, On the convergence and approximation of cosine functions,Aequationes Math.,11 (1974), 201–205.Google Scholar
  12. [12]
    J. Goldstein,Semigroups of Operators and Abstract Cauchy Problems, Monograph, Tulane University (New Orleans, 1970).Google Scholar
  13. [13]
    T. Kato,Perturbation Theory for Linear Operators, Springer-Verlag (New York, 1966).Google Scholar
  14. [14]
    J. Kisyński, On operator-valued solutions of d'Alembert's functional equation, I,Colloquium Math.,23 (1971), 107–114.Google Scholar
  15. [15]
    Y. Konishi, Cosine functions of operators in locally convex spaces,J. Fac. Sci. Univ. Tokyo I. A. Math.,18 (1971/72), 443–463.Google Scholar
  16. [16]
    S. G. Krein,Lienar Differential Equations in Banach Spaces, Amer. Math. Soc. Translations of Math. Monographs, Vol.29 (Providence, 1971).Google Scholar
  17. [17]
    S. Kurepa, On some functional equations in Banach spaces,Studia Math.,19 (1960), 149–158.Google Scholar
  18. [18]
    S. Kurepa, A cosine funcational equation in Banach algebras,Acta Sci. Math. Szeged,23 (1962), 255–267.Google Scholar
  19. [19]
    V. Lakshmikantham,Differential Equations in Abstract Spaces, Academic Press (New York, 1972).Google Scholar
  20. [20]
    B. Nagy, On the generators of cosine operator functions,Publ. Math. Debrecen,21 (1974), 151–154.Google Scholar
  21. [21]
    B. Nagy, On cosine operator functions in Banach spaces,Acta Sci. Math. Szeged,36 (1974), 281–289.Google Scholar
  22. [22]
    B. Nagy, Cosine operator functions and the abstract Cauchy problem,Periodica Math. Hungar.,7(3) (1976), 15–18.Google Scholar
  23. [23]
    I. Segal, Non-linear semi-groups,Ann. Math.,78 (1963), 339–364.Google Scholar
  24. [24]
    M. Sova, Cosine operator functions,Rozprawy Matematiyczne,49 (1966), 1–47.Google Scholar
  25. [25]
    M. Sova, Semigroups and cosine functions of normal operators in Hilbert spaces,Časopis Pěst. Mat.,93 (1968), 437–458.Google Scholar
  26. [26]
    C. Travis andG. Webb, Existence and stability for partial functional differential equations,Trans. Amer. Math. Soc.,200 (1974), 395–418.Google Scholar
  27. [27]
    K. Yosida,Functional Analysis, Fourth Ed., Springer-Verlag (New York, 1974).Google Scholar

Copyright information

© Akadémiai Kiadó 1978

Authors and Affiliations

  • C. C. Travis
    • 1
  • G. F. Webb
    • 1
  1. 1.Department of MathematicsVanderbilt UniversityNashvilleUSA

Personalised recommendations